MAUDE Adverse Event Report: Aesculap Inc. N/A; ACCESSORIES,ARTHROSCOPIC

Aesculap Inc. N/A; ACCESSORIES,ARTHROSCOPIC
Model Number 8360-10
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a prestige atra grasper dbl-act 5mm (part # 8360-10) was used during a hysterectomy procedure sometime in (b)(6) 2026.The device broke apart during a bilateral hysterectomy, and an x-ray was taken to ensure that no fragment remained in the surgical field.Additional information has been requested but not yet provided.
 
Additional Manufacturer Narrative
This report is filed under aic reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.

Brand Name
N/A
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
Aesculap Inc.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
Aesculap Inc.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
elena reifenstein
3773 corporate parkway
center valley, PA 18034
+1(833)425-1464
MDR Report Key50737754
Report Number2916714-2026-00027
Device Sequence Number21491135
Product Code NBH
UDI-Device Identifier00885554016161
UDI-Public(01)00885554016161
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8360-10
Device Catalogue Number8360-10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale